It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Psoriasis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-20-2008, 06:49 AM   #1
Veteran
(female)
 
Join Date: Jan 2007
Location: usa
Posts: 370
tiredpoet HB User
Drug-induced Psoriasis?

Yesterday morning I noticed several small spots on my left buttock. They looked like raised bumps but they don't feel raised. They are all pretty round in shape, pretty light red (not bright red) and definitely weren't there before. It's obviously hard for me to see it very well, but after contorting myself like a pretzel I could see about 4 of them about a quarter inch apart going in a diagonal row starting in the middle of the buttock and going toward the inner part of the buttock. Then there is one far away from those at the very bottom of the buttock that appears to have white skin just at the very center. I examined my entire body and couldn't find any other areas affected.
By last night I also had one spot on the upper right buttock and one at the bottom. Then before bed I had one on the back of my left knee and a few on my thighs.
This morning one of them has some white skin flakes in the very center, but the rest are still just light red.

I'm pretty sure it's psoriasis because about 3 weeks ago I started taking Plaquenil (hydroxychloroquine) for Lyme Disease and I've read it can cause skin problems, though it's supposedly rare. I'm 34 and have never had any kind of rashes or skin trouble except for acne, so it's too much of a coincidence for it to not be caused by the medication.

I know I have to see a doctor for a diagnosis and I am going to, but does this sound like psoriasis, and is there any over the counter treatment I can start until I can see a doctor? Should I be concerned it will show up on other parts of my body?

Anyone ever develop psoriasis from a medication, and if so did it still progress or remain after the drug was stopped? I stopped taking Plaquenil today and my Lyme doc is prescribing something else, but it will really stink if I'm going to have psoriasis forever because it was triggered after only 3 weeks of a medication.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Degarelix - new drug approved by FDA: magnificent achievement IADT3since2000 Cancer: Prostate 2 02-18-2009 02:38 PM
New FDA Approval of Drug Phoenix Fibromyalgia 3 06-26-2007 11:14 AM
Drug test positive cram315 Family & Friends of Addicts and Alcoholics 19 10-05-2006 12:58 PM
Home Drug Tests cram315 Family & Friends of Addicts and Alcoholics 6 03-27-2006 05:23 PM
Shore, another question...drug tests this time trowftd3 Pain Management 7 02-28-2005 09:19 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Orc (1), California Ann (1), PinkCrash (1), Robocop2815 (1), leopard777 (1), VegasCathy (1), deepdrifter (1), Kellish (1), rosequartz (1), queenie66 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!